# SDR CNMA20100014

- Difficulty date: March 28, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N621AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48319
- Aircraft time: 65,741 hours, 11,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1700-1781
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CTR CARGO LWR PANEL SUPPORT BS 1700-1781 BL-0.3, DAMAGED AREAS TRIMMED OUT. AREAS REINFORCED WITH DOUBLERS PN N621AX-NRC361-1 (QTY X3) FABRICATED AND INSTALLED IAW SRM VOL 1 53-00-01, FIG 8 USING FASTENERS IAW SRM VOL 2, 51-35-01, PAGE 1.
